# SDR SWAA2021102626178

- Difficulty date: October 4, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 887+9; 907+2; 907+6 AND 927+10; R.B.L. 22; W.L. 154.  REMOVED ACB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02.   REMOVED AND EVALUATED DAMAGE, LARGEST AREA OF REMOVED MATERIAL AT BS 947.  DAMAGE MEASURES 1.33' L; 0.61' W; 0.006' D. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED ACB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02.  DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05; 51-40-08 AND DWG 147A7501 REV A.  APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-41-02. LOCATED AND DRILLED THE NEW  FLOOR TO SIDEWALL SUPPORT1 IAW SRM 51-40-05; 51-40-08 AND DWG 147A7501 ID: 0006 REV:A.
